# SDR ASAA2014121109943

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 47,333 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER OVER EXIT LIGHT BY R2 DOOR CAME OFF.  ACFT GROUNDED.  REINSTALLED EMERGENCY EXIT LIGHT L1191 LENS COVER, OPS CKS NORMAL IAW MM 33-51-00.
